Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 71, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2009, 11:28 AM CDT for Crawford County, Washington County, Arkansas; Adair County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2009, 11:28 AM CDT (16:28 UTC)
- Expired
- Mar 27, 2009, 12:05 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Washington County, AR, Adair County, OK
The radar
The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 11:37 AM CDT | HAIL 1 | 7 Wnw Lee Creek, AR | HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 271628
SVRTSA
ARC033-143-OKC001-271730-
/O.NEW.KTSA.SV.W.0071.090327T1628Z-090327T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1128 AM CDT FRI MAR 27 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
NORTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1230 PM CDT
* AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF NATURAL
DAM...MOVING EAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NATURAL DAM...
LEE CREEK...LINCOLN...STRICKLER...PRAIRIE GROVE...CHESTER...
BLACKBURN...WEST FORK...WINSLOW...GREENLAND...BRENTWOOD...
FAYETTEVILLE AND ELKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3569 9400 3563 9447 3565 9448 3565 9454
3589 9459 3614 9395
TIME...MOT...LOC 1628Z 251DEG 33KT 3573 9455
$$3 follow-up statements
000
WWUS54 KTSA 271643
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1143 AM CDT FRI MAR 27 2009
OKC001-271653-
/O.CAN.KTSA.SV.W.0071.000000T0000Z-090327T1730Z/
ADAIR OK-
1143 AM CDT FRI MAR 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR COUNTY IS
CANCELLED...
LAT...LON 3566 9444 3568 9445 3590 9451 3614 9395
3569 9400 3564 9443
TIME...MOT...LOC 1643Z 249DEG 33KT 3576 9440
$$
ARC033-143-271730-
/O.CON.KTSA.SV.W.0071.000000T0000Z-090327T1730Z/
WASHINGTON AR-CRAWFORD AR-
1143 AM CDT FRI MAR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN CRAWFORD AND SOUTHERN WASHINGTON COUNTIES...
AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ODELL...MOVING EAST
AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEE CREEK...
CLYDE...CANEHILL...STRICKLER...PRAIRIE GROVE...CHESTER...HOGEYE...
BLACKBURN...WALNUT GROVE...WINSLOW...WEST FORK...WOOLSEY...MOUNT
GAYLER...GREENLAND...BRENTWOOD...WYOLA...ARNETT...BLACK OAK...
HICKS...SULPHUR CITY...ELKINS...DURHAM...TUTTLE AND GOSHEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3566 9444 3568 9445 3590 9451 3614 9395
3569 9400 3564 9443
TIME...MOT...LOC 1643Z 249DEG 33KT 3576 9440
$$000
WWUS54 KTSA 271659
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1159 AM CDT FRI MAR 27 2009
ARC033-143-271730-
/O.CON.KTSA.SV.W.0071.000000T0000Z-090327T1730Z/
WASHINGTON AR-CRAWFORD AR-
1159 AM CDT FRI MAR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN CRAWFORD AND SOUTHERN WASHINGTON COUNTIES...
AT 1159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR STRICKLER...MOVING
EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...STRICKLER...
CHESTER...HOGEYE...BLACKBURN...WINSLOW...WEST FORK...WOOLSEY...MOUNT
GAYLER...GREENLAND...BRENTWOOD...WYOLA...GOSHEN...BLACK OAK...SULPHUR
CITY...DURHAM...ARNETT...ELKINS...TUTTLE AND HICKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3568 9439 3575 9442 3594 9439 3614 9395
3569 9400 3565 9433
TIME...MOT...LOC 1659Z 251DEG 28KT 3577 9431
$$000
WWUS54 KTSA 271705
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CDT FRI MAR 27 2009
ARC033-143-271716-
/O.CAN.KTSA.SV.W.0071.000000T0000Z-090327T1730Z/
WASHINGTON AR-CRAWFORD AR-
1205 PM CDT FRI MAR 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD AND SOUTHERN
WASHINGTON COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
LAT...LON 3568 9439 3575 9442 3594 9439 3614 9395
3569 9400 3565 9433
TIME...MOT...LOC 1706Z 251DEG 28KT 3579 9424
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 10:36 AM CDT, 52 minutes earlier.
Area forecast discussion, Mar 27, 10:36 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1036 AM CDT FRI MAR 27 2009
.DISCUSSION...
PREVIOUS ZONE UPDATE PRIMARILY REFLECTED ADDITION OF A WIND ADVISORY
TO THE THREE NORTHWEST ZONES. CURRENT ZONE UPDATE INCLUDES TWEAKING OF
AFTERNOON POPS...WHICH WILL BE LOWERED TO LIKELY ACROSS MOST AREAS
BASED ON LATEST RADAR TRENDS. TEMPERATURES ACROSS NRN ZONES WILL
BE ADJUSTED TO REPRESENT A FALLING/STEADY TREND ACROSS THE NORTH.
SOME DIURNAL RISE IS STILL EXPECTED ACROSS THE SOUTH WHERE LITTLE
RAIN HAS YET TO FALL. OTHERWISE...SHIFT TONIGHT WILL BE THE CHANGE
OVER TO SNOW WHERE THE FAR NW ZONES STILL APPEAR AT LARGE FOR WSW
CRITERIA TO BE MET. NO CHANGES TO WSW AT THIS TIME.
UPDATED ZFP/PFM/AFM ALREADY SENT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 PM FRIDAY FOR OKZ054-OKZ055-OKZ059.
WINTER STORM WARNING FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
OKZ054-OKZ055-OKZ059.
WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ067.
AR...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
ARZ001.
&&
SHORT TERM...23
LONG TERM....15Hazardous weather outlook, Mar 27, 10:59 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT FRI MAR 27 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1059 AM CDT FRI MAR 27 2009
...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...
...SIGNIFICANT WINTER WEATHER EXPECTED TONIGHT INTO SATURDAY ACROSS
PORTIONS OF NORTHEAST OKLAHOMA WITH HEAVY SNOWFALL LIKELY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA....SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTER MIDNIGHT.
ADDITIONAL ACCUMULATIONS TOMORROW AND TOMORROW NIGHT.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING
DISCUSSION...
A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE FOUR CORNERS
REGION TODAY WITH ACTIVE WEATHER EXPECTED TODAY INTO SATURDAY. AS
THE UPPER LOW SHIFTS EAST INTO WEST TEXAS THIS AFTERNOON...SURFACE
LOW PRESSURE WILL DEVELOP OVER FAR SOUTHEAST OKLAHOMA...WITH A
SURFACE TROUGH EXTENDING INTO NORTHEAST OKLAHOMA. THIS BOUNDARY WILL
PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT INTO THE EVENING
ACROSS MUCH OF THE AREA. INSTABILITY AND SHEAR WILL BE THE HIGHEST
SOUTH OF INTERSTATE 40 WHERE THE HIGHEST POTENTIAL FOR SEVERE
WEATHER WILL BE MAINTAINED. THE MAIN THREAT FROM THESE STORMS WILL
BE LARGE HAIL AND DAMAGING WINDS...HOWEVER A LIMITED TORNADO THREAT
WILL BE POSSIBLE ACROSS FAR SOUTHEAST OKLAHOMA WITH ANY STORMS THAT
CAN BECOME SURFACE BASED. ADDITIONALLY...COLDER SURFACE TEMPERATURES
HAVE ALREADY BEGUN OT FILTER INTO PARTS OF NORTHEAST OKLAHOMA AS OF
LATE MORNING. AS A RESULT...VERY BRIEF CHANGEOVERS TO LIGHT FREEZING
RAIN AND LIGHT SNOW HAVE BEEN OBSERVED AND MAY CONTINUE INTO THE
AFTERNOON. HOWEVER..NO ACCUMULATIONS OF SNOW OR ICE ARE EXPECTED
INTO EARLY AFTERNOON. THE TRACK OF THE SURFACE LOW ACROSS TEXAS THIS
AFTERNOON WILL ADVECT AIR JUST ABOVE THE FREEZING MARK BACK INTO
AREAS THAT HAVE HOVERED NEAR 32 DEGREES ACROSS NORTHEAST
OKLAHOMA.
LATER TONIGHT...THE SURFACE LOW BEGINS TO PUSH SLOWLY EAST AND WILL
USHER BRISK NORTH WINDS ACROSS NORTHEAST OKLAHOMA. AS THE COLDER AIR
CONTINUES TO WORK INTO THE REGION...PRECIPITATION IS EXPECTED TO
TRANSITION TO SNOW AFTER MIDNIGHT WITH THE POTENTIAL FOR HEAVY SNOW
INTO SATURDAY MORNING NORTH OF INTERSTATE 44. THE HEAVIEST SNOW
ACCUMULATIONS ARE EXPECTED NORTHWEST OF TULSA NEAR THE
OKLAHOMA...KANSAS BORDER. PLEASE REFER TO THE LATEST STATEMENT
/OKCWSWTSA/ ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA
REGARDING THIS WINTER WEATHER EVENT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AREAS OF MODERATE TO HEAVY SNOW WILL LIKELY BE ONGOING ACROSS
PORTIONS OF NORTHEAST OKLAHOMA SATURDAY MORNING. AS THE UPPER LOW
BEGINS TO LIFT NORTHEAST OF THE AREA LATE SATURDAY AFTERNOON...THE
SNOW IS EXPECTED TO TAPER OFF WITH ONLY A FEW LINGERING AREAS OF
LIGHT SNOW ACROSS NORTHWEST ARKANSAS SATURDAY EVENING.
SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT AS A
STRONG UPPER LOW MOVES INTO THE CENTRAL PLAINS. PRECIPITATION
CHANCES WILL CONTINUE WEDNESDAY AND THURSDAY OF NEXT WEEK AS AN
UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION IN NORTHWEST FLOW
ALOFT.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD PREPARE FOR THE POTENTIAL FOR HEAVY SNOW LATE
TONIGHT INTO SATURDAY...PRIMARILY NORTHWEST OF TULSA ALONG
THE OKLAHOMA...KANSAS BORDER.
SEVERE WEATHER IS POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS THIS AFTERNOON AND EVENING WITH A LIMITED
THREAT FOR TORNADOES ACROSS FAR SOUTHEAST OKLAHOMA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Mar 27, 10:05 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 AM CDT FRI MAR 27 2009
OKZ062-067-068-070>072-271530-
CHEROKEE OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
1005 AM CDT FRI MAR 27 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE...CHEROKEE AND NORTHWESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
WAGONER AND SOUTHWESTERN MAYES
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 1005 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM REDBIRD TO 6 MILES WEST OF BRAGGS TO 6 MILES
SOUTHWEST OF WARNER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...PUMPKIN CENTER...TAHLEQUAH...
COOKSON...HULBERT...LOST CITY...WAGONER...TULLAHASSEE...PORTER...
OKAY...REDBIRD...COWETA...MAZIE...MURPHY...MUSKOGEE...WARNER...
KEEFETON...BRAGGS AND FORT GIBSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3578 9480 3576 9480 3567 9486 3535 9553
3567 9539 3595 9574 3608 9549 3608 9544
3611 9544 3619 9528
TIME...MOT...LOC 1505Z 258DEG 30KT 3591 9556 3569 9528
3545 9539Local storm report, Mar 27, 10:11 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1011 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL OKTAHA 35.58N 95.47W
03/27/2009 E0.75 INCH MUSKOGEE OK PUBLIC
PENNY SIZED HAIL COVERING THE GROUND
&&
JDSLocal storm report, Mar 27, 10:20 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HAIL 3 W SALLISAW 35.46N 94.84W
03/27/2009 E0.88 INCH SEQUOYAH OK EMERGENCY MNGR
3 WEST OF SALLISAW ON HWY 64
&&
JDSLocal storm report, Mar 27, 11:00 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM HAIL 7 NE GORE 35.60N 95.03W
03/27/2009 E0.75 INCH SEQUOYAH OK COUNTY OFFICIAL
HAIL COVERING GROUND
&&
JDSLocal storm report, Mar 27, 11:07 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM HAIL 6 SW COOKSON 35.65N 95.00W
03/27/2009 E0.75 INCH CHEROKEE OK PUBLIC
HAIL COVERING GROUND
&&
JDSLocal storm report, Mar 27, 11:18 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL BUNCH 35.68N 94.76W
03/27/2009 E1.00 INCH ADAIR OK POST OFFICE
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:23 PM CDT | Special Weather Statement | TSA | Sebastian | 37 min |
| Mar 26, 7:38 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 25 min |
| Mar 27, 3:50 PM CDT | Winter Weather Advisory | TSA | Benton | 27 hr |
| Mar 26, 9:27 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 26, 9:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Mar 26, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 62 min |
| Mar 26, 10:18 PM CDT | Special Weather Statement | TSA | Haskell | 42 min |
| Mar 26, 11:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Mar 27, 4:07 AM CDT | Winter Storm Warning | TSA | Craig, Creek, Nowata, Pawnee, Tulsa, Washington | 39 hr |
| Mar 27, 8:01 AM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| Mar 27, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 37 min |
| Mar 27, 8:15 AM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Mar 27, 8:18 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 42 min |
| Mar 27, 8:24 AM CDT | Wind Advisory | TSA | Pawnee, Washington | 11 hr |
| Mar 27, 8:30 AM CDT | Special Weather Statement | TSA | Okmulgee | 45 min |
| Mar 27, 8:51 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 24 min |
| Mar 27, 9:06 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 54 min |
| Mar 27, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 52 min |
| Mar 27, 9:27 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 36 min |
| Mar 27, 9:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 47 min |
| Mar 27, 10:05 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 25 min |
| Mar 27, 10:12 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 33 min |
| Mar 27, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 67 min |
| Mar 27, 11:38 AM CDT | Special Weather Statement | TSA | Tulsa | 52 min |
| Mar 27, 12:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Mar 27, 1:14 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee | 46 min |
| Mar 27, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 58 min |
| Mar 27, 2:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 61 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 39 min |
| Mar 27, 3:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 30 min |
| Mar 27, 4:06 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 39 min |
| Mar 27, 4:32 PM CDT | Special Weather Statement | TSA | Creek | 43 min |
| Mar 27, 5:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Mar 27, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Mar 27, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 55 min |
| Mar 27, 6:54 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 66 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2009Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.